To cite this record: http://ddd.uab.cat/record/51225
Spaces of approximative maps, II
Laguna, V. F.
Sanjurjo, J. M. R.

Date: 1986
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; article ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 2/3 (1986) p. 115-126, ISSN 0210-2978



12 p, 168.4 KB

The record appears in these collections:
Articles > Published articles > Publicacions de la Secció de Matemàtiques

 Record created 2009-11-17, last modified 2014-06-08



   Favorit i Compartir
QR image